# SDR AALA950748

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRING AT FORWARD AREA OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
